Jul 14, 2010
(Started Jul 07, 1998)
(for transplant rejection prevention)
(tingling of tongue, finger tips and toes, chronic diarrhea, facial hair excessive)
Not at all hard to take
Advice & Tips:
When I was preparing my body for my transplant, I was taking a large dose of Neoral that gave me migraine headaches, after my transplant, they lowered the dose, that stopped the headaches, but brought on the excessive hair on my face, neck, arms...unbelieveable hair, had to have it waxed off...But as they lowered my dosage more to 150 mg a day the hair went back to normal...another side affect of a large dose was cold water feeling hot on my hands, my fingers tingling, diarrhea , feet numb, tongue numb and wanting chocolate but hating the way it taste...When I lose weight these same (above)symtons will happen and the doctors have to lower my dosage.
The Rapamune has helped not reject, but it has a bad side affect of not allowing your body to heal from surgery...I've had 8 hernia surgeries in 10 yrs and I now have 3 new hernias that need repairing, I'm in pain, can't pick up anything over 10 lbs, I can't bend much with out tearing or hurting my abdomin area...it's frustrating, but I don't want to go off it due to rejection possibilities. It doesn't help that I still have my large polyscystic kidneys still in my petite frame along with my healthy large kidney that my sister gave me...I'm too small to have such big kidney pushing on my muscles all the time... Benifit...I'm alive and I'm not on Predisone...
tingling of tongue, finger tips and toes, facial hair excessive, chronic diarrhea